Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Generic character sheaves on disconnected groups and character values


Author: G. Lusztig
Journal: Represent. Theory 12 (2008), 225-235
MSC (2000): Primary 20G99
Published electronically: April 17, 2008
MathSciNet review: 2403560
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We relate a generic character sheaf on a disconnected reductive group with a character of the rational points of the group over a finite field extending a known result in the connected case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-08-00327-0
PII: S 1088-4165(08)00327-0
Received by editor(s): April 7, 2007
Published electronically: April 17, 2008
Additional Notes: Supported in part by the National Science Foundation.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.